Show simple item record

dc.contributor.authorSiu, Yum-Tong
dc.date.accessioned 2011-11-08T19:15:50Z
dc.date.available 2011-11-08T19:15:50Z
dc.date.issued 1970-04
dc.identifier article_RIP562_part17
dc.identifier.other article_RIP562_part17
dc.identifier.urihttp://hdl.handle.net/1911/63007
dc.description Paper by Yum-Tong Siu
dc.language.iso eng
dc.publisher Rice University
dc.relation.IsPartOfSeries The Rice University Studies, Volume 56, Number 2
dc.rights All rights reserved by Rice University. This work is licensed under a Creative Commons Attribution Non-commercial 4.0 License.
dc.rights.urihttps://creativecommons.org/licenses/by-nc/4.0/
dc.title A Thullen Type Theorem on Coherent Analytic Sheaf Extension
dc.source.original Originally published as: "A Thullen Type Theorem on Coherent Analytic Sheaf Extension," part of the Rice University Studies, Vol. 56, No. 2, Spring 1970 (Houston, Tex: Rice University) pp. 187-198
dc.contributor.funder Electronic version made possible with funding from the Rice Historical Society and Thomas R. Williams, Ph.D., class of 2000.
dc.date.digital 2009
dc.citation.journalTitle Rice Institute Pamphlet - Rice University Studies
dc.citation.volumeNumber 56
dc.citation.pageNumber 187-198
dc.citation.issueNumber 2
dc.identifier.digital article_RIP562_part17
dc.type.genre articles
dc.type.dcmi Text
dc.identifier.citation Siu, Yum-Tong. "A Thullen Type Theorem on Coherent Analytic Sheaf Extension." Rice Institute Pamphlet - Rice University Studies, 56, no. 2 (1970) Rice University: http://hdl.handle.net/1911/63007.


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved by Rice University. This work is licensed under a Creative Commons Attribution Non-commercial 4.0 License.
Except where otherwise noted, this item's license is described as All rights reserved by Rice University. This work is licensed under a Creative Commons Attribution Non-commercial 4.0 License.